... unfortunately, I have more than one person pointing out that I have become agitated, confrontational, ready to end my relationship with my husband of 21 years, aggravated at the outfit my daughter is wearing, nonsense things like that. I have never been this way prior to taking Gralise so therefore, we have narrowed it down to that. I in no way want to leave my husband (we are discussing it tomorrow), I love my daughter and I love life, I am just very angry, I am angry that this medicine is helping me pain wise (I take no other meds with it) but I am very very sad that it is turning me into the person I do not want to be. So I either stop the med and deal with the excruciating pain neuropathy deals me and keep my family. I need advise I really want to discontinue with the med, but the alternative is a very painful life. My husband and I live alone and he said without his insurance I would die, I don't work and rely on his insurance for blood pressure, ambien, crestor and high blood pressure meds and Gralise. Guess I really need to figure out is Gralise is causing my loved ones this much grief if I should just stop it all together. Has anyone dealt with the above symptoms before? Just really agitated